MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK BURR; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK BURR; CATHETER, CORONARY, ATHERECTOMY
Model Number 3320
Medical Device Problem Codes Entrapment of Device (1212); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was stuck in the lesion.The 18mm x 3.5 in diameter, 95% stenosed target lesion was located in the moderately tortuous and severely calcified left anterior descending artery (lad).A 1.75mm rotalink burr was selected for use.During the procedure, it was noted that the device got stuck in the lesion.The device was removed from the patient together with the entire system.The procedure was completed with another of the same device.No patient complications were reported, and the patient was stable after the procedure.
 
Additional Manufacturer Narrative
E1- initial reporter facility name, address, and phone: (b)(6).
 
Additional Manufacturer Narrative
(b)(6).Device evaluated by manufacturer: the rotalink burr device was received for product analysis.A visual inspection of the device found that the handshake connection was not visible nor retrievable.Upon dismantling the burr housing, the handshake connection was able to be retrieved with resistance.The coil was found to be kinked and stretched at the handshake connection indicating the cause of the resistance while retrieving during analysis.The damage present directly impacts device rotation.Photo media provided depicted a portion of the outer box product packaging; however, no evidence of the reported event could be confirmed with the media provided.
 
Event or Problem Description

Brand Name
ROTALINK BURR
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22487699
Report Number2124215-2025-44967
Device Sequence Number12748372
Product Code MCX
UDI-Device Identifier08714729185840
UDI-Public(01)08714729185840(17)260917(10)34868897
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/17/2026
Device Model Number3320
Device Catalogue Number3320
Device Lot Number0034868897
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexMale
Patient Weight86 KG